About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [3 citations: 3 articles]

Articles published in International Journal of Partial Differential Equations have been cited 3 times. The following is a list of the 3 articles that have cited the articles published in International Journal of Partial Differential Equations.

  • Ali Nikkar, “Assesment of New Analytical Method for Solving the Foam Drainage Equation,” Chinese Journal of Mathematics, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Mykola Krasnoschok, and Nataliya Vasylyeva, “On a nonclassical fractional boundary-value problem for the Laplace operator,” Journal of Differential Equations, 2014. View at Publisher · View at Google Scholar
  • Liqun Wang, and Liwei Shi, “Numerical Method for Solving Matrix Coefficient Elliptic Equation on Irregular Domains with Sharp-Edged Boundaries,” Advances in Numerical Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar